Alert archive / Nebraska / Tornado Warnings in 2022

Tornado Warning 1, NWS North Platte, NE

May 29, 2022Garfield County, Holt County, Loup County, Nebraska

NWS North Platte, NE issued this tornado warning at May 29, 2022, 9:12 PM CDT for Garfield County, Holt County, Loup County, Nebraska. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2022, 9:12 PM CDT (02:12 UTC)
Expired
May 29, 2022, 10:00 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Garfield County, NE, Holt County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 9:15 PM CDTHAIL 4.2515 Nnw Burwell, NEMEASURED UP TO 5 IN.
May 29, 9:15 PM CDTHAIL 4.2516 Nne Taylor, NEMEASURED UP TO 5 IN. PICTURES PROVIDED ON SOCIAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 7:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

473 
WFUS53 KLBF 300212
TORLBF
NEC071-089-115-300300-
/O.NEW.KLBF.TO.W.0001.220530T0212Z-220530T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
912 PM CDT Sun May 29 2022

The National Weather Service in North Platte has issued a

* Tornado Warning for...
  Northeastern Loup County in north central Nebraska...
  Northern Garfield County in north central Nebraska...
  Southwestern Holt County in north central Nebraska...

* Until 1000 PM CDT.
    
* At 912 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles north of Calamus Reservoir State Recreation
  Area, or 15 miles north of Taylor, moving northeast at 25 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Loup...northern Garfield and southwestern Holt
  Counties, including the following locations... Valley View Flat
  Campground, Carson Lake, Hannamon Bayou Campground and Gables.

# 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4188 9935 4199 9937 4219 9900 4192 9883
TIME...MOT...LOC 0212Z 239DEG 20KT 4198 9928 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Brown
2 follow-up statements
807 
WWUS53 KLBF 300219
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
919 PM CDT Sun May 29 2022

NEC071-089-115-300300-
/O.CON.KLBF.TO.W.0001.000000T0000Z-220530T0300Z/
Loup NE-Garfield NE-Holt NE-
919 PM CDT Sun May 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST
CENTRAL LOUP...NORTHERN GARFIELD AND SOUTHWESTERN HOLT COUNTIES...
    
At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles north of Calamus Reservoir State Recreation Area,
or 16 miles north of Burwell, moving northeast at 25 mph.

HAZARD...Tornado and softball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Carson Lake and Gables. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4189 9925 4202 9931 4219 9900 4192 9883
TIME...MOT...LOC 0218Z 239DEG 20KT 4200 9924 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN

$$

Brown
286 
WWUS53 KLBF 300229
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
929 PM CDT Sun May 29 2022

NEC115-300239-
/O.CAN.KLBF.TO.W.0001.000000T0000Z-220530T0300Z/
Loup NE-
929 PM CDT Sun May 29 2022

...THE TORNADO WARNING FOR EAST CENTRAL LOUP COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

LAT...LON 4193 9917 4204 9923 4207 9922 4208 9921
      4219 9900 4194 9884
TIME...MOT...LOC 0229Z 247DEG 26KT 4202 9911 

$$

NEC071-089-300300-
/O.CON.KLBF.TO.W.0001.000000T0000Z-220530T0300Z/
Garfield NE-Holt NE-
929 PM CDT Sun May 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHERN
GARFIELD AND SOUTHWESTERN HOLT COUNTIES...
    
At 929 PM CDT, a severe thunderstorm capable of producing a tornado
was located 13 miles northeast of Calamus Reservoir State Recreation
Area, or 16 miles north of Burwell, moving east at 30 mph.

HAZARD...Tornado and grapefruit size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Carson Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4193 9917 4204 9923 4207 9922 4208 9921
      4219 9900 4194 9884
TIME...MOT...LOC 0229Z 247DEG 26KT 4202 9911 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.50 IN

$$

Brown

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 6:40 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 29, 6:40 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
640 PM CDT Sun May 29 2022

.SHORT TERM...(This evening through Monday night)
Issued at 318 PM CDT Sun May 29 2022

The main concern in the short term is with storm development later
this afternoon and evening. There will be a two areas of focus
for thunderstorm development.

The frontal boundary across central Nebraska will be one area of
focus for more surface based storm development. The main hazards
will be hail, damaging winds and even a tornado potential. There
will be a narrow corridor of modest low level CAPE values around
2000 to 3000 J/kg. This will generally be from Mills, NE
southwestward to Dickens and east. A weak cap in the area is
expected to erode this afternoon with daytime heating. Once this
occurs can expect a few scattered thunderstorms to develop near
the front. The mode of storm development will be supercellular and
most likely discrete and possibly long tracked supercells. There
is the potential for tornadic development across portions of far
north central Nebraska into northeastern Nebraska, where the low
level Helicity is the greatest.

The second area of focus will be across western Nebraska as the
cold front advances eastward. For this sector the main threats
will be damaging winds and hail. Ongoing convection across
Colorado and Wyoming will move eastward and are expected to
strengthen. There is also the possibility of additional
convection development in western and southwest Nebraska as well
out ahead of the front. Storm wills intensify as the get into the
better environment. CAPE will be marginal across western Nebraska
around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally
east of HWY 83. There is some concern however that moisture is a
little limited for areas across far western and southwest Nebraska
as sfc dewpoints are only in the low to mid 40s, moisture increases
to the east.

Most of the severe thunderstorm activity should diminish by
midnight. However, lingering showers and thunderstorms will still
be possible through the overnight. There is a concern for some
moderate to heavy rainfall across the northwest Sandhills and even
a marginal potential across north central Nebraska. QPF values
range from around 0.65 to 1.60 inches.

As for Monday, there is the potential for more showers and
thunderstorms, with chances lingering through the day as the cold
front continues to advance east. Most showers and thunderstorms
will remain below the severe threshold, however across north
central Nebraska there is still a slight risk of a strong to
severe storm.

.LONG TERM...(Tuesday through Sunday)
Issued at 318 PM CDT Sun May 29 2022

The next chance for precipitation will arrive on Wednesday night
as an upper level trof moves through the area. An upper level
ridge develops across the Western CONUS on Thursday, giving the
High Plains a northwest flow through the first half of the
weekend. By Sunday the flow will become more amplified. The cold
front passage will keep temperatures cool through Wednesday,
before temperatures begin to warm up towards the end of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 640 PM CDT Sun May 29 2022

Thunderstorms will continue across the region through this evening
and into early Monday morning. Some storms may be severe with large
hail and strong winds as the primary threats. Visibility reductions
should be expected in heavy rainfall from these storms. Storms move
out of the area across the south by sunrise, but rain showers will
linger across the north through Monday. Some light fog, visibility
restrictions, and ceilings below 1000 feet are expected at KVTN for
most of Monday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Kulik
Hazardous weather outlook, May 29, 3:28 PM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
328 PM CDT Sun May 29 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-302030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Severe weather is likely late this afternoon and tonight across
western and north central Nebraska. Damaging wind gusts in excess
of 70 mph and very large hail greater than 2 inches are possible,
and a tornado cannot be ruled out. Storm activity will begin late
in the afternoon or early evening across western Nebraska and
spread east and northeast throughout the evening.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Thunderstorm activity from Sunday night may continue into Monday
morning in north central Nebraska. Additional thunderstorm
activity is possible in the afternoon across much of the forecast
area. Large hail and strong winds are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 29, 8:30 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service North Platte NE
830 PM CDT Sun May 29 2022

NEZ008-026-300215-
Brown NE-Blaine NE-
830 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern Brown
and northeastern Blaine Counties through 915 PM CDT...

At 829 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brewster, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewster and Johnsons Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

&&

LAT...LON 4196 9969 4187 9986 4222 10004 4227 9968
      4207 9969
TIME...MOT...LOC 0129Z 168DEG 16KT 4197 9978

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Brown
Local storm report, May 29, 8:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             6 NW ALMERIA            41.90N 99.62W
05/29/2022  E2.75 INCH       LOUP               NE   STORM CHASER

&&

SNIVELY
Special weather statement, May 29, 8:53 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
853 PM CDT Sun May 29 2022

NEZ036-059-300245-
McPherson NE-Lincoln NE-
853 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of northwestern Lincoln
and southeastern McPherson Counties through 945 PM CDT...

At 852 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Hershey, or 12 miles southwest of North Platte, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
North Platte, Hershey, North Platte Airport, Sutherland Reservoir
State Recreation Area, O'Fallons and Birdwood.

This includes the following highways...
 Highway 97 between mile markers 1 and 15.
 Interstate 80 in Nebraska between mile markers 160 and 180.
 Highway 83 between mile markers 78 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Nebraska.

&&

LAT...LON 4088 10100 4105 10118 4140 10086 4120 10056
TIME...MOT...LOC 0152Z 226DEG 39KT 4104 10098

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JWS
Local storm report, May 29, 9:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             12 N TAYLOR             41.94N 99.38W
05/29/2022  M2.75 INCH       LOUP               NE   TRAINED SPOTTER

&&

RACHEL.KULIK
Local storm report, May 29, 9:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             11 NE ALMERIA           41.95N 99.39W
05/29/2022  M2.00 INCH       LOUP               NE   STORM CHASER

&&

SNIVELY
Local storm report, May 29, 9:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             17 N TAYLOR             42.02N 99.38W
05/29/2022  E2.00 INCH       LOUP               NE   PUBLIC

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 29, 7:35 PM CDTSpecial Weather StatementLBFChase, Perkins40 min
May 29, 7:40 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson50 min
May 29, 7:44 PM CDTSpecial Weather StatementLBFCherry61 min
May 29, 7:47 PM CDTSpecial Weather StatementLBFLoup28 min
May 29, 8:02 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup43 min
May 29, 8:07 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas38 min
May 29, 8:14 PM CDTSpecial Weather StatementLBFLincoln46 min
May 29, 8:20 PM CDTSevere Thunderstorm WarningLBFCherry25 min
May 29, 8:30 PM CDTSpecial Weather StatementLBFBlaine45 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFGarfield, Loup, Rock48 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas63 min
May 29, 8:53 PM CDTSpecial Weather StatementLBFLincoln52 min
May 29, 9:33 PM CDTSpecial Weather StatementLBFLogan42 min
May 29, 9:36 PM CDTSevere Thunderstorm WarningLBFCherry39 min
May 29, 9:37 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
May 29, 9:41 PM CDTTornado WarningLBFGarfield, Holt, Wheeler49 min
May 29, 9:56 PM CDTSevere Thunderstorm WarningLBFCuster, Logan19 min
May 29, 10:10 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
May 29, 10:11 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock49 min
May 29, 10:22 PM CDTSevere Thunderstorm WarningLBFHolt27 min
May 29, 10:38 PM CDTSpecial Weather StatementLBFKeya Paha22 min
May 29, 10:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock40 min
May 29, 10:53 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock52 min
May 29, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Keya Paha, Rock27 min
May 29, 11:24 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler51 min
May 29, 11:25 PM CDTSevere Thunderstorm WarningLBFCuster35 min
May 29, 11:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler68 min
May 29, 11:41 PM CDTSevere Thunderstorm WarningLBFCuster19 min
May 29, 11:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster32 min
May 30, 12:10 AM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler50 min
May 30, 12:11 AM CDTSpecial Weather StatementLBFSherman19 min
May 30, 12:30 AM CDTSpecial Weather StatementLBFCuster30 min
May 30, 12:34 AM CDTAreal Flood AdvisoryLBFCuster3 hr
May 30, 12:39 AM CDTSpecial Weather StatementLBFGarfield36 min
May 30, 12:46 AM CDTAreal Flood AdvisoryLBFGarfield3 hr
May 30, 12:50 AM CDTSpecial Weather StatementLBFLoup25 min
May 30, 12:53 AM CDTSpecial Weather StatementLBFPerkins37 min
May 30, 1:06 AM CDTSevere Thunderstorm WarningLBFCuster, Loup24 min
May 30, 1:11 AM CDTSpecial Weather StatementLBFWheeler49 min
May 30, 1:27 AM CDTSpecial Weather StatementLBFChase, Perkins33 min
May 30, 1:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 1:48 AM CDTSpecial Weather StatementLBFHolt27 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFBlaine22 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFChase, Hayes, Keith, Perkins37 min
May 30, 2:21 AM CDTSpecial Weather StatementLBFCuster24 min
May 30, 2:28 AM CDTSpecial Weather StatementLBFLincoln32 min
May 30, 2:57 AM CDTSpecial Weather StatementLBFCuster33 min
May 30, 2:58 AM CDTSpecial Weather StatementLBFHooker, McPherson32 min
May 30, 3:10 AM CDTSpecial Weather StatementLBFLincoln20 min
May 30, 3:22 AM CDTSpecial Weather StatementLBFHooker, Thomas23 min
May 30, 4:12 AM CDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 30, 4:27 AM CDTSpecial Weather StatementLBFCherry48 min
May 30, 4:46 AM CDTSevere Thunderstorm WarningLBFHolt20 min
May 30, 6:32 AM CDTSpecial Weather StatementLBFLogan28 min
May 30, 6:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 6:43 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Custer, Logan32 min
May 30, 7:03 AM CDTSpecial Weather StatementLBFLincoln27 min
May 30, 7:15 AM CDTSpecial Weather StatementLBFBlaine30 min
May 30, 7:30 AM CDTSpecial Weather StatementLBFLincoln30 min
May 30, 7:57 AM CDTSpecial Weather StatementLBFRock33 min
May 30, 7:58 AM CDTSpecial Weather StatementLBFLogan32 min
May 30, 8:25 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock80 min
May 30, 8:41 AM CDTSpecial Weather StatementLBFBoyd49 min
May 30, 9:31 AM CDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock74 min
May 30, 10:50 AM CDTSpecial Weather StatementLBFBoyd25 min
May 30, 10:52 AM CDTSpecial Weather StatementLBFHolt38 min
May 30, 10:56 AM CDTSevere Thunderstorm WarningLBFHolt49 min
May 30, 11:15 AM CDTSevere Thunderstorm WarningLBFHolt, Wheeler45 min
May 30, 11:43 AM CDTSpecial Weather StatementLBFHolt17 min
May 30, 11:47 AM CDTSpecial Weather StatementLBFLoup, Rock43 min
May 30, 12:00 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler30 min
May 30, 12:16 PM CDTSpecial Weather StatementLBFHolt44 min
May 30, 12:48 PM CDTSpecial Weather StatementLBFBoyd, Holt42 min
May 30, 1:27 PM CDTSpecial Weather StatementLBFBoyd33 min
May 30, 2:38 PM CDTSpecial Weather StatementLBFChase, Frontier, Hayes67 min
May 30, 3:16 PM CDTSpecial Weather StatementLBFHolt, Rock44 min
May 30, 3:44 PM CDTSpecial Weather StatementLBFWheeler16 min
May 30, 3:58 PM CDTSpecial Weather StatementLBFBoyd32 min
May 30, 5:03 PM CDTSpecial Weather StatementLBFWheeler27 min

Nearby

Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.